# SDR UIEA2010062800074

- Difficulty date: June 28, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 100,703 hours, 20,573 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Bent
- Location: Bs 480-500 S38l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRC: 1120 "FWD CGO" STRINGER 38L IS BENT BETWEEN STA 480 TO 500 (DAMAGED AREA TRIMMED OUT REINFORCED AREA WITH NEW SEGMENT AND REPAIR STRINGER AND FILLER PN N52MC, NRC 1120 1,2,3 IAW SRM 53-10-03, FIG 3. FASTENERS INSTALLED IAW SRM 51-30-02).
